Skip Ribbon Commands
Skip to main content

Dr. Emad Abu-Osba

:

Published Research: Some Extensions of Generalized Morphic Rings and EM-rings

Research Title

Some Extensions of Generalized Morphic Rings and EM-rings

Authors

Manal Ghanem and Emad Abu Osba

Journal

An. St. Univ. Ovidius Constanta

Volume & Page Numbers

26(1), 111-123

Publisher

Faculty of Mathematics and Computer Science, Ovidius University, Constanta, Romania.

Year

2018

Attachments

Some Extensions of Generalized Morphic Rings and EM-rings.pdf    
Content Type: Announcement
Created at 4/8/2018 9:34 AM by Emad Abu-Osba
Last modified at 4/8/2018 9:34 AM by Emad Abu-Osba